# SDR 96FDEA01390

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Engine: Ge CF680C2A5
- System (JASC): 2450 · AC Power Distribution System
- Part: Transformer
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

ECAM ANNUNCIATED ENGINE ALERT AND SHOWED ZERO OIL PRESSURE ACCOMPANIED BY ZERO OIL PRESSURE ON COCKPIT GAUGE NR 2 ENGINE SHUTDOWN AS A PRECAUTION IN ACCORDANCE WITH EMERGENCY PROCEDURE.  REF WRI 22-10/1361, REMOVED AND REPLACED C/B 6XN AND 26 VOLT TRANSFORMER.  REMOVED AND REPLACED TRANSFORMER PER 24-51-11-4, RAN ENGINE PER JRH VOLTS AND FREQ NORMAL.
